Home

Nigerian Journal of Management Sciences

Vol. 22, Issues 1 (Febraury, 2021)                

ISSN: 0794 – 1242

The Nigerian Journal of Management Sciences (NJMS) is a peer reviewed journal published by the Faculty of Management Sciences, Rivers State University, Port Harcourt. It covers a wide range of disciplines within, and associated to the Management Sciences such as Accountancy, Taxation, Public Sector Accounting, Banking and Finance, Insurance, Management, Human Resource Management, Organizational Behaviour, Industrial Relations, International Business, Marketing, Supply Chain Management, Entrepreneurship, Tourism and Hospitality Management, Office and Information Management, etc. The journal aims to provide academics, researchers, writers, students, and practitioners the avenue to advance research through quality publications in the various disciplines.

NEW!!!

STATUS OF PAPER